MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE
Catalog Number AN652034G
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the patient was given a sentrinex dressing during a port access procedure.During the process of going home and returning to the infusion center, the dressing lifted.When the patient returned, the dressing was not occlusive.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of the dressing failing to adhere is confirmed; however, the exact cause is unknown.Two photographs of a sentrinex dressing were returned for evaluation.An initial visual observation of the first photograph showed a sentrinex dressing lifting from the patient¿s skin on all sides.Five additional pieces of tape were observed securing the dressing to the patient.The sentrinex dressing appeared to be placed as directed over the needle, with the tubing extending from the bottom of the dressing.It is unknown if any site preparation was used to assist adhesion before applying the dressing.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22020425
Report Number3006260740-2025-03123
Device Sequence Number15800430
Product Code FPA
UDI-Device Identifier00801741215452
UDI-Public(01)00801741215452(11)241004(17)260131(10)REJV1643
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberAN652034G
Device Lot NumberREJV1643
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/13/2025
07/01/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/29/2025
07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown